# SDR AALA971198

- Difficulty date: June 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718AA
- Make and model: Boeing 727227
- Aircraft serial: 20611
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 660-680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON INSIDE STR 26L, STA 660 - STA 680.  REMOVED CORROSION, INSTALLED L-CHANNEL, DOUBLER AND STRINGER TIE CLIP.  REF:  53-10-3, FIG 2, PAGE 4E.   TST:  69,183 HOURS.  CYCLES, 47,232.  (X)
